# SDR DALA12000536305

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT LEFT SIDE TENSION TIE AT BS 1180 ON TOP FASTENER ROW, 5TH FASTENER HOLE FROM OUTBOARD LOOKING FORWARD.  MAINTENANCE REPAIRED AS PER SRM 53-40-30 REPAIR 1 FIG 201.
